# SDR SIMA20140417003

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 28,934 hours, 25,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FWD FLASHLIGHT HOLDER BROKEN.  R & R FLIGHT ATTENDANT`S FWD FLASHLIGHT HOLDER IAW AMM 35-50-00, OPERATIONS CHECKED GOOD.
